Hokkaido Mathematical Journal

No.2

\C{C}OLAK Rifat, ET Mikail, MALKOWSKY Eberhard,
Strongly almost $(w, \lambda)-$ summable sequences defined by Orlicz functions
Hokkaido Mathematical Journal, 34 (2005) pp.265-276
MUROYA Yoshiaki,
Contractivity and global stability for discrete models of Lotka-Volterra type
Hokkaido Mathematical Journal, 34 (2005) pp.277-297
LU Shanzhen, XU Lifang,
Boundedness of rough singular integral operatorson the homogeneous Morrey-Herz spaces
Hokkaido Mathematical Journal, 34 (2005) pp.299-314
AL-QURASHI M., ANANDAM V.,
Polysuperharmonic functions on a harmonic space
Hokkaido Mathematical Journal, 34 (2005) pp.315-330
AGAOKA Yoshio, KANEDA Eiji,
Rigidity of the canonical isometric imbedding of the Cayley projective plane $P^2(Cay)$
Hokkaido Mathematical Journal, 34 (2005) pp.331-353
BELKHELFA Mohamed, KATOU Masao,
Affine semiparallel surfaces with constant Pick invariant
Hokkaido Mathematical Journal, 34 (2005) pp.355-374
INOGUCHI Jun-ichi, KUWABARA Kenji, NAITOH Hiroo,
Grassmann geometry on the 3-dimensional Heisenberg group
Hokkaido Mathematical Journal, 34 (2005) pp.375-391
WONG M. W.,
The heat equation for the Hermite operator on the Heisenberg group
Hokkaido Mathematical Journal, 34 (2005) pp.393-404
SHIMOMURA Akihiro,
Scattering theory for the coupled Klein-Gordon-Schr/"{o}dinger equations in two space dimensions II
Hokkaido Mathematical Journal, 34 (2005) pp.405-433
SAWANO Yoshihiro,
Sharp estimates of the modified Hardy Littlewood maximal operator on the nonhomogeneous space via covering lemmas
Hokkaido Mathematical Journal, 34 (2005) pp.435-458
KUROSU Sanae,
Pluriharmonic maps in affine differential geometryand $(1, 1)$-geodesic affine immersions
Hokkaido Mathematical Journal, 34 (2005) pp.459-488
KAWAHARA Yukihito,
The twisted de Rham cohomology for basic constructionsof hyperplane arrangements and its applications
Hokkaido Mathematical Journal, 34 (2005) pp.489-505